MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.toxrep.2025.102114

Медицинская библиотека · Toxicology reports · 2025

Survival following intentional overdose of veterinary insulin: A case report.

Sandeno Elsa, Karachenets Sergey, Zehlke Kourtney, Khan Raza, Kalinoski Michael, Meshram Pravin, Harmon James V

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 40-year-old man presented to the emergency department within 6 h of a massive overdose of 500 units of long-acting feline glargine insulin intravenously and an estimated 50 mg of clozapine. Upon initial assessment, his Glasgow Coma Scale (GCS) was 15 and his blood sugar level was 45 mg/dL. The patient was successfully managed with dextrose infusions and close monitoring of blood sugar and electrolytes. To date, no cases have been documented in the literature describing an overdose of insulin formulation intended for veterinary use. Cases of overdose with animal-prescribed human insulin analogs can be managed similarly to previously reported cases of human insulin overdose.

Для цитирования: Sandeno Elsa, Karachenets Sergey, Zehlke Kourtney, Khan Raza, Kalinoski Michael, Meshram Pravin, Harmon James V. Survival following intentional overdose of veterinary insulin: A case report.. Toxicology reports. 2025. DOI: 10.1016/j.toxrep.2025.102114.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.